Some Topological and Geometric Properties of the Domain of the Generalized Difference Matrix B(r, s) in the Sequence Space ℓ(p)∗

Cafer Aydın, Feyzi Basar

Abstract


The sequence space  ℓ(p) was introduced by Maddox [Spaces ofstrongly summable sequences, Quart. J. Math. Oxford 18 (2) (1967) 345–355]. Quite recently, the domain of the generalized difference matrix  B(r, s) in the sequence space  ℓp has been investigated by Kiri¸s¸ci and Ba¸sar [Some new sequence spaces derived by the domain of generalized difference matrix, Comput. Math.Appl. 60 (5) (2010) 1299–1309]. In the present paper, the sequence space  bℓ(p) of non-absolute type is studied which is the domain of the generalized difference matrix  B(r, s) in the sequence space ℓ(p). Furthermore, the alpha-, beta- and gamma-duals of the space  bℓ(p) are determined, and the Schauder basis is constructed.The classes of matrix transformations from the space  bℓ(p) to the spaces ℓ ∞, c and c0 are characterized. Additionally, the characterizations of some other matrix transformations from the space  bℓ(p) to the Euler, Riesz, difference, etc., sequence spaces are obtained by means of a given lemma. The last two sections ofthe paper are devoted to some results about the rotundity of the space  bℓ(p) and conclusion.

Full Text: PDF

Refbacks

  • There are currently no refbacks.


The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|